# SDR NOCA02008

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 2156604
- Part serial: 2689A
- Condition: Malfunctioned
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DETECTOR NR 1 EICAS STATUS MSG DISPLAYED (M) REMAINING DETECTOR IS VERIFIED TO OPERATE NORMAL BEFORE EACH DEPARTURE WITH A LOGBOOK ENTRY.  EICAS MESSAGE AFT DET FAN.  REMOVED AND REPLACED AFT CARGO DETECTOR PER MM 26-16-00.  OPS CHECKS OK.
